# SDR AALA202205258796

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A300*
- Aircraft serial: 4932
- Aircraft time: 34,739 hours, 13,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR ARMING HANDLE/ LEVER LOOSE. SECURED DOOR ARMING HANDLE / LEVER PER AMM 52-22-00.
